Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 146, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Nov 15, 2011, 3:49 PM EST for Trumbull County, Ohio. It took effect at Nov 15, 2011, 4:53 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2011, 3:49 PM EST (20:49 UTC)
- In effect from
- Nov 15, 2011, 4:53 PM EST
- Expired
- Nov 16, 2011, 8:21 AM EST
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.43 ft at Nov 15, 2011, 11:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
356 WGUS41 KCLE 152049 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EST TUE NOV 15 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-160449- /O.NEW.KCLE.FL.W.0146.111115T2153Z-111116T1831Z/ /PHAO1.1.ER.111115T2153Z.111116T0400Z.111116T1231Z.UU/ 349 PM EST TUE NOV 15 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK AT PHALANX STATION * FROM THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON * AT 3:00 PM TUESDAY THE STAGE WAS...9.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.8 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. $$
3 follow-up statements
304 WGUS81 KCLE 160207 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EST TUE NOV 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-161006- /O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0336Z/ /LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2136Z.NO/ 907 PM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 9:00 PM TUESDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC155-161006- /O.CON.KCLE.FL.W.0146.000000T0000Z-111116T1831Z/ /PHAO1.1.ER.111115T2122Z.111116T0400Z.111116T1231Z.UU/ 907 PM EST TUE NOV 15 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 9:00 PM TUESDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
496 WGUS81 KCLE 160956 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 456 AM EST WED NOV 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-161756- /O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0208Z/ /LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2008Z.NO/ 456 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 4:00 AM WEDNESDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-161756- /O.EXT.KCLE.FL.W.0147.111116T1158Z-000000T0000Z/ /PRGO1.1.ER.111116T1158Z.111117T1800Z.000000T0000Z.NO/ 456 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * UNTIL FURTHER NOTICE. * AT 4:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SCIOTO WILL RISE ABOVE FLOOD STAGE NEAR PROSPECT THIS MORNING AND CONTINUE TO RISE TO NEAR 9.8 FEET THURSDAY AFTERNOON. * AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC155-161756- /O.EXT.KCLE.FL.W.0146.000000T0000Z-111116T1823Z/ /PHAO1.1.ER.111115T2122Z.111116T0415Z.111116T1223Z.UU/ 456 AM EST WED NOV 16 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION IN TRUMBULL COUNTY. * AT 4:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND WILL DROP BELOW FLOOD STAGE THIS MORNING. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
160 WGUS81 KCLE 161321 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 821 AM EST WED NOV 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-161351- /O.CAN.KCLE.FL.W.0146.000000T0000Z-111116T1823Z/ /PHAO1.1.ER.111115T2122Z.111116T0415Z.111116T1152Z.UU/ 821 AM EST WED NOV 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 8:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 6:52 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.1 FEET BY THURSDAY MORNING. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 15, 3:35 PM EST, 14 minutes earlier.
Area forecast discussion, Nov 15, 3:35 PM EST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EST TUE NOV 15 2011 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...THEN A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA WEDNESDAY. HIGH PRESSURE WILL GIVE WAY TO A TROUGH OF LOW PRESSURE THAT WILL SWING ACROSS THE AREA ON THURSDAY. HIGH PRESSURE WILL BUILD BACK IN ON FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS MAINLY CONFINED SOUTH OF THE FORECAST AREA THIS EVENING BASED ON RADAR...AND SATELLITE SHOWING SOME CLEARING ACROSS NW OH AND ALONG THE LAKESHORE OVER NORTHERN OHIO. THERE MAY BE SOME BREAKS OF CLOUDS FURTHER SOUTH IN THE AREA THIS EVENING AND EARLY TONIGHT...BUT EXPECTING THIS TO BE SHORT LIVED. A WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA LATE TONIGHT AND EARLY WED. THIS FRONT MAY ALLOW FOR CLOUDS TO FILL BACK IN ACROSS THE NORTH LATER TONIGHT. LEANED A BIT DRIER FOR THE AREA TONIGHT COMPARED TO GUIDANCE POPS. THINKING THAT THE BULK OF THE RAIN WILL REMAIN JUST BARELY SOUTH OF THE FORECAST AREA. THERE MAY BE SOME SPRINKLES ACROSS THE FAR SOUTH SUCH AS KNOX...MORROW AND HOLMES COUNTIES...BUT WILL LET THE EVENING SHIFT ACCESS RADAR TRENDS. LEANED MORE TOWARD MAV GUIDANCE FOR TEMPS TONIGHT. THEY HAVE PERFORMED WELL RECENTLY AND WAS LOOKING FOR A SOMEWHAT WARMER NIGHT TONIGHT AHEAD OF THE FRONT...ALONG WITH CLOUDS ACROSS MUCH OF THE AREA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... ONCE THE COLD FRONT MOVES THROUGH WED MORNING HIGH PRESSURE WILL BEGIN RIDGING INTO THE AREA ALLOWING FOR SOME DRYING. THINKING THERE WILL BE SOME LINGERING CLOUDS ACROSS THE SOUTHEAST SIMILAR TO TODAY...WITH CLEARING ACROSS NW OH. NOT MUCH OF AN AIRMASS CHANGE WITH THIS FRONT SO TEMPS SIMILAR OR ONLY SLIGHTLY COOLER THAN TUE. THE SIGNIFICANT WEATHER EVENT IN THE FCST PERIOD WILL BE AN UPPER TROUGH THAT SWINGS ACROSS THE AREA THU. H850 TEMPS AND 500MB THICKNESS DROPPING SIGNIFICANTLY ACROSS THE AREA THU WILL LIKELY CAUSE SOME DEVELOPING LAKE EFFECT SNOW BEGINNING SOMETIME THURSDAY MORNING. LOOKS LIKE NE OH/NW PA WILL BE MOST IMPACTED AND REFLECT THIS IN GRIDS WITH A SHARP CUTOFF TO POPS. WHILE STILL A FEW DAYS OUT THERE IS THE POSSIBILITY OF SOME ACCUMULATING LAKE EFFECT SNOW BETWEEN THURSDAY MORNING AND FRIDAY MORNING. LEANED COOLER BY SEVERAL DEGREES ON HIGHS THU COMPARED TO MET AND MAV GUIDANCE. THIS TROUGH WILL BE MOVING RATHER QUICKLY ACROSS THE SOUTHERN GREAT LAKES SO EXPECTING WARM AIR ADVECTION TO BEGIN DEVELOPING THURSDAY NIGHT ACROSS THE SOUTHWEST WITH CLEARING SKIES. ANY LAKE EFFECT SHOULD BE COMING TO AN END BY MIDDAY FRIDAY AS HIGH PRESSURE BUILDS OVER THE AREA. A QUICK SHIFT TO A SOUTH FLOW WILL ALSO CAUSE TEMPS TO REBOUND RATHER QUICKLY ON FRIDAY. CONDITIONS REMAIN QUIET FRIDAY NIGHT WITH SOUTH FLOW OVER THE AREA AND RELATIVELY MILDER OVERNIGHT TEMPS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE QUESTION IS HOW QUICKLY WILL THE FRONT GET IN SATURDAY AND THEN THE THREAT OF SHOWERS ASSOCIATED WITH IT. WENT WITH THE SLOWER SPEED AND HELD OFF THE CHANCE UNTIL SATURDAY NIGHT. KEPT THE CHANCE GOING THROUGH SUNDAY AND IN FACT THROUGH MONDAY NIGHT AS THERE IS SOME QUESTION TO WHETHER ANOTHER LOW DEVELOPS EARLY IN THE WEEK. TEMPERATURES WILL BE MAINLY BELOW NORMAL. TEMPERATURE FORECAST WAS TOUGH WITH THE MODEL DIFFERENCES. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A SOUTHWEST FLOW TODAY AND THEN A COLD FRONT WILL MOVE THROUGH TONIGHT. THE CLOUD FORECAST IS TOUGH FOR TODAY WITH PLENTY OF LOW CLOUDS MOVING AROUND...CEILINGS WILL VARY BETWEEN SCT TO BKN MVFR CEILINGS TODAY AND THEN BECOME MORE WIDESPREAD TONIGHT. SOME QUESTION WHETHER IFR CEILINGS WILL DEVELOP NEAR AND BEHIND THE COLD FRONT. CLOUDS WILL CLEAR OUT QUICKLY ON WEDNESDAY AS DRIER AIR AND SOME SURFACE RIDGING BUILDS IN. .OUTLOOK...NON VFR DEVELOPING THURSDAY IN THE SNOWBELT. && .MARINE... WINDS WILL BE ON THE INCREASE TOMORROW FROM THE WEST NORTHWEST AND THIS WILL CAUSE WAVES TO BUILD TO SMALL CRAFT CRITERIA BY AFTERNOON. UNFORTUNATELY...IT LOOKS LIKE GRADIENT AND WIND FLOW WILL REMAIN STRONG THROUGH FRIDAY FROM THE WEST. FLOW SHIFTS TO THE SOUTHWEST BY FRIDAY AFTERNOON AND THIS SHOULD TAKE THE STRONGER WAVES OFFSHORE AWAY FROM THE NEARSHORE WATERS. FLOW FINALLY DIMINISHES BY FRIDAY NIGHT CONTINUING INTO SUNDAY MORNING. FLOW DOES INCREASE A TAD BIT SUNDAY AFTERNOON FROM THE SOUTHWEST. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ABE NEAR TERM...ABE SHORT TERM...ABE LONG TERM...KIELTYKA AVIATION...KIELTYKA MARINE...LOMBARDY
Hazardous weather outlook, Nov 15, 4:11 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EST TUE NOV 15 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 411 AM EST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-160915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 411 AM EST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 7:10 PM EST | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 35 min |
| Nov 14, 7:22 PM EST | Areal Flood Advisory | CLE | Mahoning, Trumbull | 3 hr |
| Nov 14, 7:57 PM EST | Areal Flood Advisory | CLE | Holmes, Stark, Wayne | 4 hr |
| Nov 14, 9:17 PM EST | River Flood Warning | CLE | Marion | 43 hr |
| Nov 14, 10:57 PM EST | River Flood Warning | CLE | Lake | 9 hr |
| Nov 15, 7:19 AM EST | River Flood Warning | CLE | Hancock | 8 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.